James Angelos
James Angelos
Professor
Approximation Theory, Discrete Dynamical Systems (Difference Equations)

Pearce Hall 201G
989-774-4412
james.angelos@cmich.edu

Personal Web Page

Education

  • Ph.D., Montana State University, 1982
  • M.S., Montana State University, 1978
  • B.S., University of South Dakota, 1975

Affiliations

Member of AMS, MAA, SIAM, Sigma Xi

Honors and Awards

  • Part of a team that won National Quality in Education competition, St. Louis, November, 2007

Professional Interests

Vector Valued Approximation, Nonautonomous Difference Equations, and Delay Difference Equations

Teaching Areas

Numerical Analysis, Optimization, and Analysis

Recent Publications and Presentations

  • Z. Al-Sharawi, J. R. Angelos, S. Elaydi, Existence and stability of periodic orbits of periodic difference equations with delays, International Journal of Bifurcation and Chaos, 18 (2008) 203-217.
  • Z. Al-Sharawi, J. R. Angelos, Linear Almost Periodic Difference Equations, Journal of Computational Mathematics and Optimization, 4 (2008) 61-91.
  • Z. Al-Sharawi, J. R. Angelos, S. Elaydi, L. Rakesh, An Extension of Sharkovsky’s theorem to periodic difference equations, Journal of Mathematical Analysis and Applications, 316 (2006) 129-141.
  • Z. Al-Sharawi, J. R. Angelos, On the periodic logistic equation, Applied Mathematics and Computation, 180 (2006) 342-352.